# SDR 2005FA0001630

- Difficulty date: November 7, 2005
- Submitted: December 28, 2005
- Operation: General aviation
- Aircraft: N2880P
- Make and model: Piper PA-18-150
- Aircraft serial: 184477
- Engine: Lyc O320*
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Part number: DC1084924G32L
- Part serial: 32L
- Condition: Leaking
- Location: Left
- Part time: 613 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LT FUEL TANK WAS LEAKING.  PILOT ADVISED US OF LEAK.  WE DRAINED BOTH TANKS AND TURNED THEM INTO REP.  THEY ADVISED US THERE WAS AS/L ON BOTH TANKS.  WERE REMOVED AND SENT IN TO MFG FOR REPAIR AND APPROVAL.  (K)
